On some generating functions of modified jacobi polynomials

AUTHOR AND
AFFILIATION

C.S. BERA and A.K.CHONGDAR*
1Department of Mathematics, Bengal Engineering and Science University, Shibpur. P.O. Botanic Garden, Howrah- (INDIA)
E mail- chongdarmath@yahoo.co.in

KEYWORDS:

generating functions, Jacobi polynomials. AMS Subject Classification Code : 33A65 , 33A75.

Issue Date:

April 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

n this note, we have obtained a novel extension of a theorem on bilateral generating function of modified Jacobi polynomials from the existence of quasi – bilateral generating function by group theoretic method.

Copy the following to cite this Article:

C.S. BERA and A.K.CHONGDAR*, “On some generating functions of modified jacobi polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 1, Page Number , 2016


Copy the following to cite this URL:

C.S. BERA and A.K.CHONGDAR*, “On some generating functions of modified jacobi polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/449/


n this note, we have obtained a novel extension of a theorem on bilateral generating function of modified Jacobi polynomials from the existence of quasi – bilateral generating function by group theoretic method.